# SDR F3LA2012091300786

- Difficulty date: September 10, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 21,583 hours, 9,886 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347219021100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: FRAME 68-1292, RM 51-42-11, PARA 5 AND SRN 53-00-14 PB 101B.
